# SDR 96ZZZX3950

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 34258H011
- Condition: Inoperative
- Location: Strobe
- Part time: 144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE INOPERATIVE.  REMOVED AND REPLACED LIGHT.
